Cryptology ePrint Archive: Report 2008/350

Higher Order Differential Cryptanalysis of Multivariate Hash Functions

Yiyuan Luo and Xuejia Lai

Abstract: In this paper, we analyze the security of multivariate hash functions and conclude that low degree multivariate functions such as MQ-HASH are neither pseudo-random nor unpredictable. And they are also not computation-resistance, which makes MAC forgery easily.

Category / Keywords: Cryptanalysis; Hash functions; Multivariate polynomials; Higher order; MAC;

Publication Info: Published in Journal of Shanghai Jiaotong University(Science), 2009, 14(2): 219-222.

Date: received 10 Aug 2008, last revised 5 Jun 2009

Contact author: luoyiyuan at sjtu edu cn

Available format(s): PDF | BibTeX Citation

Version: 20090605:075613 (All versions of this report)

Short URL:

Discussion forum: Show discussion | Start new discussion

[ Cryptology ePrint archive ]